# SDR COMA9531184

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380CA
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 7603 · Power Lever
- Part: Power Contl Quad
- Part number: 5308211
- Condition: Defective
- Location: Cockpit
- Part time: 21,154 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING AND ROLLOUT, THE RIGHT PROPELLER R.P.M. DETERIORATES TO 1100 R.P.M.  REPLACED THE POWER CONTROL QUADRANT.
